# SDR USAA2014020600005

- Difficulty date: February 5, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 61,972 hours, 22,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHTS IN FIRST CLASS AREA & EXIT SIGNS ON L1 DOOR INOPERATIVE.  FOUND CONNECTOR TO THE POWER SUPPLY M731 NOT INSTALLED & BATTERY DEAD.  INSTALLED NEW BATTERY & INSTALLED CONNECTOR.  OPERATIONS CHECKED GOOD.
